Kodai Mathematical Journal

A duality relation for harmonic dimensions and its applications

Shigeo Segawa

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 4, Number 3 (1981), 508-514.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036432

Digital Object Identifier
doi:10.2996/kmj/1138036432

Mathematical Reviews number (MathSciNet)
MR0641368

Zentralblatt MATH identifier
0477.30035

Subjects
Primary: 31C05: Harmonic, subharmonic, superharmonic functions
Secondary: 30F15: Harmonic functions on Riemann surfaces 30F25: Ideal boundary theory 31C15: Potentials and capacities

Citation

Segawa, Shigeo. A duality relation for harmonic dimensions and its applications. Kodai Math. J. 4 (1981), no. 3, 508--514. doi:10.2996/kmj/1138036432. https://projecteuclid.org/euclid.kmj/1138036432


Export citation

References

  • [1] C. CONSTANTINESCU AND A. CORNEA, tber einige Probleme von M. Heins, Rev. Roumaine Math. Pures AppL, 4 (1959), 277-281.
  • [2] C. CONSTANTINESCU AND A. CORNEA, Ideale Rander Riemannscher Flachen, Springer, 1963.
  • [3] K. HAYASHI, Les solutions positives de equation Ju = Pu sur une surface de Riemann, Kodai Math. Sem. Rep., 13 (1961), 20-24.
  • [4] M. HEINS, Riemann surfaces of infinite genus, Ann. of Math., 55 (1952), 296-317.
  • [5] M. KAWAMURA, Picard principle for finite densities on some end, Nagoya Math. J., 67 (1977), 35-40.
  • [6] Z. KURAMOCHI, An example of a null-boundary Riemann surface, Osaka Math. J., 6 (1954), 83-91.
  • [7] M. NAKAI, Picard principle and Riemann theorem, Thoku Math. J., 28 (1976), 277-292.